| Catalog Number |
ULT12.0-38-40-P-32S-CLB-RH |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/25/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
During a biliary drainage catheter placement, the physician placed a 12fr billiary drainage catheter and the device leaked at the hub.The physician then placed a 14fr biliary drainage catheter with no complications.